# SDR SWIA201024921

- Difficulty date: September 18, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 20,976 hours, 17,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT OUT, 3RD FROM THE FRONT.  (FLT 6983)  RELAMPED EMERGENCY LIGHT.
